Alfy87's blog

cap and h. pylori

After a year on CAPi using flagyli / biaxin/ doxyi I started having seriouse throat issues..Went 9 months like this. I thought the antibioticsi had created chronic gastritis. My throat, heart , chest.. All were burning.

I never checked H. Pylorii as being the cause. After all I was using same antibiotics used for this parasite. Life was hell.

Asthmai was gone but acid was killing me.

Had an endoscope. I had amazingly h pylori infection.

I have been reading that H. pylori can be resistent to flagyl and biaxon.

2 days into amoxycillon and tetracyclin and I am getting ok and much better.

Carefull people. Longterm cap probably kills good flora and allows resistent strains of h pylori to thrive.

keep an open eye to this possibility.

Tight Esophagus and Heart Burn

9 months back on combined Capi (doxi , Biaxin , Flagyli) and my asthmai is almost gone but I feel like I have a tight esophagus with what seems like slight heartburn. Burping a lot also.. This has been going on for 3 months... Anyone also suffer from this? If so what is the best way to deal with it? At first I thought it was the remaining Chlamedia fighting back but its lasting to long.

Any suggestions?

It related to antibioticsi I think..

I need several months more of CAP without stopping but pain is strong..

cheers

Alfonso 

asthma improving with combined therapy...

hi guys..
used zitromax two years ago for 7 months. felt better for about a week but no luck afterwards. It all came back. 2 years later i read about combined therapy on cpnhelp.org and started 18 days ago bioxan 250 twice daily and Dox 200mg daily... woooooooooo .. i had an immediate reaction and have been getting better and better every day... have not been this well and for so many days since my asthmai started getting very persisitent and untreatable 8 years ago.

i think combined antibioticsi do me well and that zitro was just not enough...

will keep you updated!!!!

 

 

Syndicate content